Missouri, 2007

Hail in Missouri, April 3, 2007

April 3, 2007 · NWS SGF · 58 events in 19 counties and zones

Numerous hail storms developed over the Missouri Ozarks.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
58

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Numerous hail storms developed over the Missouri Ozarks.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 3, 5:35 AM CST, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 3, 5:35 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 AM CDT TUE APR 3 2007

...UPDATED AVIATION...

.DISCUSSION...

STRONG WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT OVER THE AREA
HAS HELD OVERNIGHT TEMPERATURES IN THE MID AND UPPER 60S...EVEN IN
ABSENCE OF CLOUD COVER. STRATUS IS STRUGGLING TO DEVELOP OVER OUR
WESTERN COUNTIES AS IT CONTINUES TO MIX WITH DRIER AIR FROM ABOVE
AND BELOW.

IN THE VERY NEAR TERM...THE LATEST NAM BUFFER SOUNDINGS SHOW THAT
STRATUS WILL FINALLY OVERCOME BATTLE WITH INHERENT DRY AIRMASS
SHORTLY AFTER SUNRISE. ALSO...BASED ON NAM SOUNDINGS AND MOVEMENT OF
THE FRONT...EXPECT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP A BIT
SOONER THAN THE NORMAL MID AFTERNOON TIME FRAME. BY AROUND 9
AM...LOOKS LIKE WEAK CAP WILL HAVE DIMINISHED ENOUGH FOR FREE
CONVECTION. SO ONCE THE COLD FRONT IMPINGES ON THIS
ENVIRONMENT...STORMS SHOULD HAVE LITTLE DIFFICULTY WITH HAIL
PRODUCTION AS MID LEVEL LAPSE RATES ARE VERY STEEP AND OVERALL
THERMAL PROFILE STILL LOOKS FAVORABLE FOR LARGE HAIL. WITH SUCH
STRONG INSTABILITY AND INCREASING WINDS ALOFT...COULD SEE SOME
POTENTIAL FOR DOWNBURST WINDS...ESPECIALLY AHEAD OF THE FRONT DURING
THE AFTERNOON WHEN MIXING IS STRONGEST. ALTHOUGH THE VERTICAL WIND
PROFILE IS NOT REAL IMPRESSIVE...LOW LEVEL HELICITIES WILL BE
MARGINALLY STRONG ENOUGH FOR AN ISOLATED TORNADO THREAT...ESPECIALLY
ALONG AND IMMEDIATELY AHEAD OF THE FRONT AND ALONG ANY OUTFLOW
BOUNDARIES THAT MAY DEVELOP.

STRONG COLD ADVECTION SETS IN BEHIND THE FRONT OVER OUR NORTHWEST
COUNTIES LATE THIS MORNING BEFORE SPREADING RAPIDLY ACROSS THE AREA
BY LATE AFTERNOON...AS AN UNUSUALLY STRONG CANADIAN HIGH PRESSURE
SYSTEM SPILLS SOUTHWARD ACROSS THE PLAINS AND MISSOURI VALLEY.
TEMPERATURES SHOULD AVERAGE AROUND THE MID/UPPER 30S ACROSS THE
AREA BY EARLY WEDNESDAY MORNING...HOWEVER NORTHWEST WINDS OF 10-15
MPH SHOULD LIMIT FROST POTENTIAL. BY WEDNESDAY NIGHT...MOSTLY CLEAR
SKIES AND LIGHT WINDS WILL LIKELY ALLOW TEMPERATURES TO FALL TO THE
FREEZING MARK AT MOST LOCATIONS FOR AT LEAST SEVERAL HOURS DURING
THE NIGHT.

MODEL RUNS HAVE BEEN PRETTY CONSISTENT WITH BRINGING AN UPPER LEVEL
DISTURBANCE ACROSS THE CENTRAL PLAINS AND OZARKS THURSDAY NIGHT.
FORECAST SOUNDINGS AS WELL AS THICKNESS PROGS SHOW POTENTIAL FOR
FROZEN PRECIP. FOR NOW...WILL CARRY A RAIN/SNOW MIX THURSDAY NIGHT.
MOISTURE AVAILABILITY MAY BE LIMITED SO WILL KEEP PROBABILITIES
AROUND 25-30 PERCENT.

UPPER LEVEL PATTERN APPEARS TO BE LOCKING INTO A LARGE AND DEEP
TROUGH OVER THE CENTRAL AND EASTERN CONUS WITH RIDGING OVER THE
WESTERN U.S. THIS COULD MEAN CONTINUED BELOW NORMAL TEMPERATURES
THROUGH EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

FOR THE 12Z KSGF/KJLN TAFS...MAIN CONCERN FOR THIS TAF PERIOD WILL
BE FRONTAL PASSAGE LATE THIS MORNING INTO THE EARLY AFTERNOON...AND
POTENTIAL FOR CONVECTION.

STRONG AND GUSTY SOUTHWEST WINDS CONTINUE OUT AHEAD OF THE
FRONT...WHICH IS ALLOWING MOISTURE TO BE PULLED INTO THE REGION. A
LOW LEVEL STRATUS DECK AT 3000 FEET HAS FORMED AT THE KJLN TAF SITE
WITHIN THIS MOISTURE. THIS DECK WILL CONTINUE TO SPREAD EAST THIS
MORNING INTO THE KSGF TAF SITE. A STRONG CAP IS IN PLACE OVER THE
TAF SITES...AND THERE IS STILL SOME QUESTION ABOUT WHETHER OR NOT
THE CAP WILL BE BROKEN AND WHETHER OR NOT THUNDERSTORMS WILL DEVELOP
WITH THE PASSAGE OF THE FRONT. SINCE THERE IS STILL UNCERTAINTY IN
THE THUNDER CHANCES...HAVE INCLUDE VCTS AT BOTH TAF SITES.

BEHIND THE FRONT THE WINDS WILL SWITCH TO THE NORTHWEST AND WILL
CONTINUE TO BE GUSTY THROUGH THE DAYLIGHT HOURS. THE WINDS WILL
WEAKEN TO AROUND 10KT FOR THE REST OF THE TAF PERIOD. AFTER THE
FRONT PASSES THE CLOUDS WILL BEGIN TO DECREASE WITH SKIES BECOMING
CLEAR OVERNIGHT.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 3, 10:30 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT TUE APR 3 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 AM CDT TUE APR 3 2007

...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS... SOME MAY PRODUCE:
    HAIL TO THE SIZE OF TENNIS BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    AND POSSIBLY A TORNADO OR TWO.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL BEGIN TO AFFECT CENTRAL MISSOURI MID
  DAY...WITH SEVERE THUNDERSTORMS EVENTUALLY BUILDING SOUTHWARD INTO
  THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON HOURS.

  DISCUSSION:

  SEVERE THUNDERSTORMS OVER CENTRAL MISSOURI WILL INCREASE IN
  COVERAGE AND DEVELOP SOUTHWARD INTO THE MISSOURI OZARKS THIS
  AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
  HAIL...POSSIBLY AS LARGE AS TENNIS BALLS THIS AFTERNOON. IN
  ADDITION TO LARGE HAIL...THE THREAT FOR LOCALLY DAMAGING WINDS AND
  POSSIBLY A TORNADO WILL INCREASE THIS AFTERNOON...PARTICULARLY
  SOUTHEAST OF AN OSAGE BEACH TO JOPLIN LINE.

  IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...NON THUNDERSTORM
  WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS
  AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
  EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
  THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
  MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
  THE OUTLOOK AREA...ESPECIALLY SOUTHAST OF A WARSAW TO PITTSBURG
  KANSAS LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/IZZI

In the hours before

Special weather statement, Apr 3, 6:38 AM CST, 4 hours 2 minutes before
WATCH COUNTY NOTIFICATION FOR WATCH 109
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 3 2007

MOC015-029-085-125-131-141-161-185-032100-
/O.NEW.KSGF.SV.A.0109.070403T1238Z-070403T2100Z/

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
109 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
AREAS

IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MARIES                MILLER                MORGAN
PHELPS                ST. CLAIR

THIS INCLUDES THE CITIES OF...APPLETON CITY...CAMDENTON...
COLE CAMP...ELDON...HERMITAGE...LAKE OZARK...OSAGE BEACH...
OSCEOLA...ROLLA...VERSAILLES...VIENNA AND WARSAW.

The radar

The Pleasant Hill radar (KEAX), 94 km away, was scanning. The volume nearest the first event began at 16:40 UTC.

Open the radar archive at this moment

Event by event

58 hail. Local standard time, as filed.

Hail, Benton

When
April 3, 10:40 AM CST
Where
Benton County, 0.69 mi S of Lincoln
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
38.390, -93.330

Hail, Cedar

When
April 3, 10:59 AM CST
Where
Cedar County, 0.88 mi NE of El Dorado Spgs
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
37.880, -94.020

Hail, Morgan

When
April 3, 11:00 AM CST
Where
Morgan County, 0.88 mi SW of Stover
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
38.440, -92.990

Hail, Morgan

When
April 3, 11:00 AM CST
Where
Morgan County, Barnett
Measured
1.25 in hail
Reported by
Amateur Radio
Coordinates
38.380, -92.670

Hail, Camden

When
April 3, 11:25 AM CST
Where
Camden County, 4.4 mi W of Osage Iron Works
Measured
1 in hail
Reported by
Public
Coordinates
38.170, -93.050

Hail, Camden

When
April 3, 11:26 AM CST
Where
Camden County, 0.55 mi E of Macks Creek
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
37.970, -92.970

Hail, Camden

When
April 3, 11:33 AM CST
Where
Camden County, 1.63 mi W of Hurricane Deck
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
38.130, -92.830

Hail, Camden

When
April 3, 11:33 AM CST
Where
Camden County, 3.27 mi E of Climax Spgs
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
38.100, -92.990

Hail, Miller

When
April 3, 11:33 AM CST
Where
Miller County, Eldon
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
38.350, -92.580

Hail, Miller

When
April 3, 11:33 AM CST
Where
Miller County, 3.52 mi NW of Bagnell
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
38.270, -92.640

Hail, Morgan

When
April 3, 11:33 AM CST
Where
Morgan County, 4.87 mi S of Gravois Mills Arpt
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
38.200, -92.830

Hail, Camden

When
April 3, 12:00 PM CST
Where
Camden County, 0.55 mi E of Macks Creek
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
37.970, -92.970

Hail, Miller

When
April 3, 12:05 PM CST
Where
Miller County, 0.88 mi NW of Brumley
Measured
1 in hail
Reported by
Post Office
Coordinates
38.090, -92.490

Hail, Camden

When
April 3, 12:15 PM CST
Where
Camden County, 0.55 mi E of Montreal
Measured
1.75 in hail
Reported by
Public
Coordinates
37.970, -92.590

Hail, Pulaski

When
April 3, 12:25 PM CST
Where
Pulaski County, 0.55 mi E of Crocker
Measured
1.5 in hail
Reported by
Other Federal Agency
Coordinates
37.950, -92.260

Hail, Greene

When
April 3, 12:28 PM CST
Where
Greene County, 2.2 mi E of Fair Grove
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.380, -93.110

Hail, Greene

When
April 3, 12:28 PM CST
Where
Greene County, 2.2 mi E of Fair Grove
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.380, -93.110

Hail, Webster

When
April 3, 12:28 PM CST
Where
Webster County, 0.88 mi NW of Cross Way
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.380, -93.060

Hail, Miller

When
April 3, 12:30 PM CST
Where
Miller County, 1.77 mi ESE of Iberia
Measured
1 in hail
Reported by
Post Office
Coordinates
38.090, -92.290

Hail, Greene

When
April 3, 12:35 PM CST
Where
Greene County, 0.55 mi E of Springfield
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.200, -93.290

Hail, Miller

When
April 3, 12:35 PM CST
Where
Miller County, 3.21 mi SSE of Iberia
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.060, -92.290

Hail, Pulaski

When
April 3, 12:35 PM CST
Where
Pulaski County, 4.96 mi NNW of Crocker
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.020, -92.290

Hail, Pulaski

When
April 3, 12:35 PM CST
Where
Pulaski County, Waynesville
Measured
1.5 in hail
Reported by
Other Federal Agency
Coordinates
37.830, -92.200

Hail, Pulaski

When
April 3, 12:38 PM CST
Where
Pulaski County, Waynesville
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
37.830, -92.200

Hail, Pulaski

When
April 3, 12:47 PM CST
Where
Pulaski County, 0.88 mi SE of Dixon
Measured
1 in hail
Reported by
Public
Coordinates
37.990, -92.090

Hail, Pulaski

When
April 3, 12:50 PM CST
Where
Pulaski County, 2.29 mi WNW of Hooker
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.880, -92.090

Hail, Dent

When
April 3, 12:55 PM CST
Where
Dent County, 0.88 mi SE of Boss
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.640, -91.190

Hail, Howell

When
April 3, 1:05 PM CST
Where
Howell County, 1.1 mi E of Mountain View
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
37.000, -91.700

Hail, Howell

When
April 3, 1:08 PM CST
Where
Howell County, 1.1 mi E of Mountain View
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
37.000, -91.700

Hail, Dent

When
April 3, 1:10 PM CST
Where
Dent County, 4.7 mi SSE of Gladden
Measured
2 in hail
Reported by
Post Office
Coordinates
37.440, -91.430

Hail, Maries

When
April 3, 1:10 PM CST
Where
Maries County, 0.88 mi SW of Vichy
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
38.110, -91.760

Hail, Phelps

When
April 3, 1:17 PM CST
Where
Phelps County, Rolla
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.950, -91.770

Hail, Phelps

When
April 3, 1:20 PM CST
Where
Phelps County, 0.88 mi NE of Northwye
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
37.980, -91.760

Hail, Wright

When
April 3, 1:21 PM CST
Where
Wright County, 3.9 mi WNW of Odin
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.300, -92.690

Hail, Phelps

When
April 3, 1:22 PM CST
Where
Phelps County, 0.55 mi E of St James
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.000, -91.610

Hail, Wright

When
April 3, 1:27 PM CST
Where
Wright County, 2.35 mi NNW of Midway
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
37.250, -92.670

Hail, Webster

When
April 3, 1:30 PM CST
Where
Webster County, 3.22 mi SSE of Crown
Measured
1 in hail
Reported by
Post Office
Coordinates
37.230, -92.940

Hail, Wright

When
April 3, 1:30 PM CST
Where
Wright County, 0.88 mi NW of Fuson
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
37.340, -92.510

Hail, Shannon

When
April 3, 1:35 PM CST
Where
Shannon County, 2.15 mi SSE of Birch Tree
Measured
1 in hail
Reported by
Public
Coordinates
36.950, -91.490

Hail, Wright

When
April 3, 1:37 PM CST
Where
Wright County, 0.55 mi E of Hartville
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
37.250, -92.510

Hail, Wright

When
April 3, 1:39 PM CST
Where
Wright County, 0.69 mi S of Mansfield
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.110, -92.580

Hail, Shannon

When
April 3, 1:45 PM CST
Where
Shannon County, 3.23 mi SSW of Winona
Measured
2.75 in hail
Reported by
COOP Observer
Coordinates
36.980, -91.360

Hail, Shannon

When
April 3, 1:50 PM CST
Where
Shannon County, 0.89 mi SE of Winona
Measured
1.75 in hail
Reported by
Public
Coordinates
37.010, -91.320

Hail, Wright

When
April 3, 1:52 PM CST
Where
Wright County, 2.16 mi SW of Owens
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
37.200, -92.450

Hail, Barry

When
April 3, 2:00 PM CST
Where
Barry County, Shell Knob
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
36.630, -93.630

Hail, Barry

When
April 3, 2:02 PM CST
Where
Barry County, Shell Knob
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
36.630, -93.630

Hail, Taney

When
April 3, 2:10 PM CST
Where
Taney County, 0.69 mi S of Branson
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
36.640, -93.220

Hail, Stone

When
April 3, 2:13 PM CST
Where
Stone County, 1.49 mi SSE of Silver Dollar City
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
36.650, -93.420

Hail, Stone

When
April 3, 2:15 PM CST
Where
Stone County, 1.49 mi SSE of Silver Dollar City
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
36.650, -93.420

Hail, Taney

When
April 3, 2:15 PM CST
Where
Taney County, Forsyth
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
36.680, -93.120

Hail, Wright

When
April 3, 2:15 PM CST
Where
Wright County, 0.55 mi E of Mountain Grove
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
37.130, -92.260

Hail, Shannon

When
April 3, 2:17 PM CST
Where
Shannon County, 0.89 mi SE of Winona
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
37.010, -91.320

Hail, Stone

When
April 3, 2:18 PM CST
Where
Stone County, 0.89 mi SW of Lampe
Measured
0.75 in hail
Reported by
Public
Coordinates
36.560, -93.440

Hail, Dent

When
April 3, 2:22 PM CST
Where
Dent County, 0.55 mi E of Salem
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.650, -91.540

Hail, Stone

When
April 3, 2:22 PM CST
Where
Stone County, 0.89 mi SW of Lampe
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
36.560, -93.440

Hail, Texas

When
April 3, 2:31 PM CST
Where
Texas County, 0.69 mi S of Cabool
Measured
0.75 in hail
Reported by
Public
Coordinates
37.120, -92.100

Hail, Oregon

When
April 3, 2:45 PM CST
Where
Oregon County, 1.49 mi NNE of Many Spgs
Measured
1 in hail
Reported by
Public
Coordinates
36.670, -91.260

Hail, Oregon

When
April 3, 3:00 PM CST
Where
Oregon County, 1.38 mi S of Lulu
Measured
1 in hail
Reported by
COOP Observer
Coordinates
36.630, -91.320

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2007Every state in 2007This day in weather historyWarnings in Missouri, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 29831, 29832, 29833, 29834, 29835, 29836, 29837, 29838, 29839, 29840, 29841, 29842, 29843, 29844, 29845, 29846, 29847, 29848, 29849, 29850, 29851, 29852, 29853, 29854, 29855, 29856, 29857, 29858, 29860, 29861, 29862, 29869, 29870, 29873, 29874, 29875, 29876, 29877, 29878, 29879, and more.